# SDR SWAA2024091939257

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8922Q
- Make and model: Boeing 737-8
- Aircraft serial: 42594
- Aircraft time: 236 hours, 125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT WING EMERGENCY EXIT LIGHT INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-04-960-801-MAX (SLIDE/OVERWING LIGHT - LAMP REPLACEMENT - PERMANENT)]
